# SDR 98ZZZX528

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6913E
- Make and model: Cessna 175A
- Aircraft serial: 56413
- Engine: Lyc O360A1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 1059474
- Condition: Worn
- Location: Lt Magneto
- Part time: 9 hours
- Component: Bendix, S4LN21
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FOUND 250 RPM MAG DROP, LT MAG.  TROUBLESHOT IGNITION SYSTEM.  REMOVED MAG AND FOUND EXCESS PLAY IN IMPULSE COUPLING AND MAG DRIVE.  SENT OUT FOR REPAIR, SPRING WAS BROKEN.  SUSPECT IMPROPER INSTALLATION OR DEFECTIVE METALLURGY PRIOR TO INSTALLATION.
